Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 20, 2011, 10:58 PM CDT for 5 counties in Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2011, 10:58 PM CDT (03:58 UTC)
- Expired
- Apr 20, 2011, 11:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Drew County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 128 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1739 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:41 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 20, 6:41 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 641 PM CDT WED APR 20 2011 .AVIATION... FRONT THAT PUSHED THROUGH THE STATE ON TUE NIGHT HAS STALLED ACROSS THE LA/AR BORDER AT THIS TIME. SHRA AND TSRA WILL CONTINUE ACROSS CENTRAL AND SOUTHERN ARKANSAS THROUGH THE EVENING WITH WIDESPREAD MVFR CONDITIONS. NRN SITES WILL SEE THE VFR CONDITIONS PERSIST THROUGH THE EVENING BEFORE PRECIP CHANCES BEGIN INCREASING OVERNIGHT AND CIGS START TO DROP. FURTHER SOUTH...LOW LEVEL STATUS WILL KEEP MVFR AND LOW LEVEL VFR CIGS THROUGH MUCH OF THE NIGHT...THOUGH SOME IMPROVEMENT COULD OCCUR. HAVE MENTIONED SHRA AND TSRA FOR MOST SITES BY THU MORNING AS THE FRONT BEGINS LIFTING BACK NORTH. && .PREV DISCUSSION... /ISSUED 345 PM CDT WED APR 20 2011/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT BUSY AFTN ACRS THE FA DEALING WITH ELEVATED STORMS/HAILERS ACRS MAINLY CNTRL AR. ACTIVITY OCCURRING WELL N OF THE SFC BNDRY THAT WAS STALLED OUT ACRS NRN LA...AND BEING AIDED BY AN APCHG SHRTWV FM THE W. STRONG/SVR STORMS WL CONT INTO THE EARLY EVENING HRS...AS A SVR TSTM WATCH RMNS IN EFFECT UNTIL 21/02Z. UNSETTLED WX CONDS WL CONT ACRS THE MID SOUTH FOR THE NEXT SEVERAL DAYS AS THE AFOREMENTIONED FNTL BNDRY WL BEGIN LIFTING BACK SLOLY NWD STARTING TNGT AND THU. BEST SHRA/TSRA CHCS WL ALSO SHIFT NWD WITH THE FNT IN THE COMING DAYS. LOCATIONS TO THE S OF THE BNDRY WL SEE A RETURN TO WARM AND HUMID CONDS...WITH JUST SLGT CHCS OF CONVECTION. MODELS CONT TO INDC THAT HEADING INTO THE WEEKEND...THE FNTL BNDRY WL BE SITUATED NEAR THE AR/MO BRDR. A SERIES OF UPR LVL IMPULSES WL CONT TO TRACK EWD THRU THE REGION...RESULTING IN ADDITIONAL PDS OF SHRA/TSRA. BEST CHCS WL CONT TO BE GENERALLY ALONG AND N OF THE BNDRY...MAINLY AFFECTING NRN AR. LONG TERM...SUNDAY THROUGH WEDNESDAY STATIONARY FRONT WILL BE POSITIONED JUST NW OF THE CWA AT THE START OF THE LONG TERM...WITH UPPER LEVEL FLOW OVER THE REGION REMAINING NEARLY PARALLEL TO THIS FRONT. WITH MULTIPLE UPPER DISTURBANCES MOVE OVER THE REGION ABOVE THE FRONT...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUN AND MON. RIGHT NOW...THE BEST POPS WILL REMAIN ACROSS THE FAR NW SECTIONS OF THE STATE...OR IN AREAS IN CLOSER PROXIMITY TO THIS STALLED FRONT. IF THIS FRONT STALLS FURTHER SOUTH DURING THIS PERIOD...BETTER CHANCES FOR HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. THIS SCENARIO WARRANTS FURTHER ATTENTION IN THE COMING DAYS AS THE HEAVY RAINFALL WILL INCREASE THE THREAT FOR FLASH AND RIVER FLOODING ACROSS THIS REGION OF THE STATE...ESPECIALLY IF THE FRONT STALLS FURTHER SOUTH THAT CURRENTLY EXPECTED. BY TUE...AN UPPER LEVEL TROUGH WILL MOVE EAST INTO THE PLAINS...WITH THE STALLED FRONT LIFTING FURTHER NORTH...AND STRONGER SRLY SFC FLOW DEVELOPING ACROSS THE STATE. A DRY LINE AND COLD FRONT WILL THEN MOVE TOWARDS THE STATE TUE INTO WED...WITH SHOWERS AND THUNDERSTORMS POSSIBLE FOR MUCH OF AR. GIVEN THE TIME OF YEAR...FORECAST UPPER LEVEL DYNAMICS...AND PERSISTENT MOISTURE ADVECTION INTO THE STATE OVER SEVERAL DAYS...THE THREAT FOR WIDESPREAD SEVERE WEATHER WILL EXIST WITH THIS SYSTEM. HOWEVER...THERE DOES REMAIN SOME UNCERTAINTY REGARDING TIMING AND OTHER DETAILS WITH THIS EARLY NEXT WEEK SYSTEM...AND FORECAST ADJUSTMENTS WILL BE POSSIBLE IN THE COMING DAYS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 50 67 61 79 / 50 60 30 30 CAMDEN AR 59 79 66 83 / 50 30 20 10 HARRISON AR 45 64 60 77 / 40 70 40 40 HOT SPRINGS AR 55 74 65 82 / 60 40 20 20 LITTLE ROCK AR 54 72 64 82 / 60 40 20 20 MONTICELLO AR 60 79 66 86 / 50 30 20 10 MOUNT IDA AR 55 73 64 81 / 60 40 20 20 MOUNTAIN HOME AR 44 63 60 79 / 30 70 40 40 NEWPORT AR 51 69 63 80 / 50 60 30 30 PINE BLUFF AR 57 76 63 84 / 60 40 20 10 RUSSELLVILLE AR 52 69 60 81 / 60 60 30 30 SEARCY AR 52 69 63 80 / 60 60 20 20 STUTTGART AR 55 74 63 82 / 60 40 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...58 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Apr 20, 10:00 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1000 PM CDT WED APR 20 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1000 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER CENTRAL AND SOUTHERN ARKANSAS...JUST TO THE NORTH OF A STALLED OUT FRONTAL BOUNDARY... THROUGH THE NIGHT. SOME OF THESE STORMS WILL BE STRONG WITH THE HAIL UP TO QUARTER SIZE THE PRIMARY CONCERN. IN ADDITION TO THE THUNDERSTORMS...THESE STORMS MAY TRACK OVER THE SAME AREA WHERE HEAVY RAIN HAS ALREADY FALLEN LEADING TO THE POSSIBILITY OF FLASH FLOODING. THE ACTIVITY WILL SLOWLY DIMINISH THROUGH THE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...THE STATIONARY FRONT IN LOUISIANA WILL MOVE NORTH AS A WARM FRONT AND BRING ANOTHER ROUND OF THUNDERSTORMS TO THE STATE. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MOST LIKELY THREAT. ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA. FINALLY...ON TUESDAY THE COMPUTER MODELS ARE SHOWING A SETUP THAT COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62/56
In the hours before
Special weather statement, Apr 20, 8:30 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
830 PM CDT WED APR 20 2011
ARZ052-053-210215-
CLARK AR-PIKE AR-
830 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PIKE AND CENTRAL
CLARK COUNTIES UNTIL 915 PM CDT...
AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF BOWEN...OR 10 MILES SOUTHEAST OF
MURFREESBORO...MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
OKOLONA... HALFWAY... PISGAH...
HOLLYWOOD... DELIGHT... BURTSELL...
BILLSTOWN... ANTOINE... STELLTOWN...
SMYRNA... SHILOH... PINEY GROVE...
PIKE JUNCTION... MEEKS SETTLEMENT... LOVE CREEK...
HARETOWN... DOBYVILLE... CLEAR SPRING...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 56 AND 66.
LAT...LON 3416 9324 3396 9308 3392 9332 3395 9337
3396 9348 3394 9352 3396 9355 3396 9361
3398 9365 3399 9369 3400 9370
TIME...MOT...LOC 0130Z 256DEG 33KT 3395 9357
224Special weather statement, Apr 20, 8:55 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 855 PM CDT WED APR 20 2011 ARZ062>064-066>069-210240- BRADLEY AR-CALHOUN AR-CLEVELAND AR-DALLAS AR-DREW AR-LINCOLN AR-OUACHITA AR- 855 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAS...SOUTHERN LINCOLN...CLEVELAND...EASTERN OUACHITA...NORTHERN BRADLEY...NORTHERN CALHOUN AND NORTHWESTERN DREW COUNTIES UNTIL 945 PM CDT... AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF GRAYS LAKE TO NEAR HIGHLAND INDSTRL PK...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... WARREN... STAR CITY... RISON... HAMPTON... GRAYS LAKE... FORDYCE... WILMAR... WEEKS... TRI COUNTY LAKE... TOLEDO... TIPTON... THORNTON... RYE... PLANTERSVILLE... MT ELBA... LANARK... LAKE MONTICELLO... KINGSLAND... LAT...LON 3397 9155 3345 9205 3356 9281 3400 9231 TIME...MOT...LOC 0156Z 270DEG 28KT 3394 9227 3363 9262 224
Special weather statement, Apr 20, 9:15 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 915 PM CDT WED APR 20 2011 ARZ056-057-064-065-210300- ARKANSAS AR-DESHA AR-JEFFERSON AR-LINCOLN AR- 915 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARKANSAS...SOUTHEASTERN JEFFERSON...NORTHERN LINCOLN AND NORTHWESTERN DESHA COUNTIES UNTIL 1000 PM CDT... AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF PHENIX...OR 8 MILES NORTH OF STAR CITY...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WOODVILLE... WHITEFIELD... NEBO... LITTLE BAYOU METO PARK... LINWOOD... LANGFORD... GRADY... GOULD... GILLETT... ENGLISH LAKE... DOUGLAS... YORKTOWN... VARNER... TARRY... SWAN LAKE... STAPLE... SARASSA... REYDELL... LAT...LON 3432 9140 3397 9127 3396 9188 3413 9194 TIME...MOT...LOC 0215Z 255DEG 27KT 3407 9180 224
Special weather statement, Apr 20, 9:20 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
920 PM CDT WED APR 20 2011
ARZ053-062-066-210305-
CLARK AR-DALLAS AR-OUACHITA AR-
920 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS...NORTHERN
OUACHITA AND SOUTHEASTERN CLARK COUNTIES UNTIL 1000 PM CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF BEIRNE...OR 13 MILES
NORTHEAST OF PRESCOTT...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WHELEN SPRINGS... SPARKMAN... LUNET...
GURDON... BEIRNE... VADEN...
TATES BLUFF... PINE GROVE... OUACHITA...
MANNING... HOLLY SPRINGS... GRIFFITHTOWN...
DALARK... BURTSELL... TRACE...
SYCAMORE... SMITHTON... SMEAD...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 54 AND 62.
LAT...LON 3376 9311 3378 9311 3381 9313 3381 9318
3383 9320 3384 9327 3395 9330 3413 9274
3375 9271
TIME...MOT...LOC 0220Z 255DEG 27KT 3388 9317
224Special weather statement, Apr 20, 10:28 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1028 PM CDT WED APR 20 2011
ARZ063-067-068-210415-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-
1028 PM CDT WED APR 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEVELAND...NORTHERN
BRADLEY AND NORTHERN CALHOUN COUNTIES UNTIL 1115 PM CDT...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF HIGHLAND INDSTRL PK...OR 10
MILES NORTHWEST OF HAMPTON...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WEEKS... TRI COUNTY LAKE... TIPTON...
HEBRON... HARLOW... ELLISVILLE...
CRANE LAKE... WOODBERRY... TINSMAN...
ORLANDO... NEW EDINBURG... CHAMBERSVILLE...
WAGNON... MARKS MILL BTLGND... LAKE CATHAY...
EBENEZER... BLUE SPRINGS... BIG HILL...
LAT...LON 3354 9263 3366 9266 3366 9265 3370 9261
3372 9258 3375 9258 3387 9207 3363 9201
TIME...MOT...LOC 0328Z 257DEG 25KT 3365 9254
56Local storm report, Apr 20, 10:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1046 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD MALVERN 34.37N 92.82W
04/20/2011 HOT SPRING AR LAW ENFORCEMENT
GRIGSBY FORD ROAD HAS WATER OVER THE ROADWAY. RELAYED BY
KATV IN LITTLE ROCK.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:09 PM CDT | Special Weather Statement | LZK | Arkansas, Lincoln | 46 min |
| Apr 20, 7:26 PM CDT | Special Weather Statement | LZK | Perry | 44 min |
| Apr 20, 7:35 PM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Desha, Garland and 7 more | 3 hr |
| Apr 20, 7:51 PM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 44 min |
| Apr 20, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 25 min |
| Apr 20, 8:30 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| Apr 20, 8:55 PM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Lincoln | 45 min |
| Apr 20, 9:15 PM CDT | Special Weather Statement | LZK | Lincoln | 45 min |
| Apr 20, 9:20 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| Apr 20, 10:28 PM CDT | Special Weather Statement | LZK | Calhoun | 47 min |
| Apr 20, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 26 min |
| Apr 20, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 30 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 30 min |
| Apr 21, 12:28 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 35 min |
| Apr 21, 1:21 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Ouachita | 3 hr |
| Apr 21, 2:16 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 2 hr |
| Apr 21, 4:47 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Ouachita | 2 hr |
| Apr 21, 9:09 AM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 36 hr |
| Apr 21, 9:09 AM CDT | River Flood Advisory | LZK | Calhoun, Ouachita | 36 hr |
| Apr 21, 10:15 AM CDT | River Flood Advisory | LZK | White, Woodruff | 36 hr |
| Apr 21, 10:52 AM CDT | Special Weather Statement | LZK | Polk | 48 min |
| Apr 21, 11:35 AM CDT | Special Weather Statement | LZK | Polk | 30 min |
| Apr 21, 11:58 AM CDT | Special Weather Statement | LZK | Pike | 62 min |
| Apr 21, 12:01 PM CDT | Special Weather Statement | LZK | Montgomery | 59 min |
| Apr 21, 1:02 PM CDT | Special Weather Statement | LZK | Montgomery, Pike, Scott | 43 min |
| Apr 21, 1:44 PM CDT | Special Weather Statement | LZK | Dallas | 61 min |
| Apr 21, 1:45 PM CDT | Special Weather Statement | LZK | Montgomery, Scott | 45 min |
| Apr 21, 5:13 PM CDT | Special Weather Statement | LZK | Hot Spring | 47 min |
| Apr 21, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 24 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.